# SDR UIEA200600017

- Difficulty date: March 5, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 101,174 hours, 23,140 cycles
- Engine: Ge CF650*
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 015U10614
- Condition: Sheared
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEARED HI-LOKS IN NR 4 PYLON AFT DIAGONAL BRACE FITTING.
